# SDR SWIA202404100001

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N265SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000717
- Aircraft time: 13,431 hours, 10,588 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER DISAGREE WARNING ON CLIMB OUT, RAN QRH GEAR CYCLED NORMALLY (FLIGHT 4043 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS.
